# SDR UALA2010081703017

- Difficulty date: August 15, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 31,673 hours, 13,638 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D2121186900000
- Condition: Damaged
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIGHT NOISE FROM NOSE DURING CLIMB THRU 13K. SOUNDS LIKE LOOSE GAP SEAL. AVIONICS DUCT THAT CONNECTS TO VALVE 16HQ AFT END, HAS A 3 INCH TEAR APPROX 8" AFT OF VALVE. REPLACED DUCT. OP CHECKS GOOD.
